# SDR ASAA2019021228156

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 11,841 hours, 3,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, "CONT CAB" "ZONE TEMP" ILLUMINATED ON RECALL, "ZONE TEMP" LIGHT EXTINGUISHED WHEN "MASTER CAUTION" LIGHT PUSHED. GROUNDED - YES. OPERATED LEFT AIR CONDITIONING PACK AND ZONE TEMP LIGHT DID NOT TURN ON. #1 AND #2 PFTC BITE TESTS GOOD; NO FAULTS. REF FIM 21-62 TASK 842.
